MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-2000
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the generator was not working, and an error message was received.Troubleshooting was unable to resolve the issue.As such, the case was abandoned.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
The reported issue was confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to abnormal functionality of the radio frequency control board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).

Brand Name
4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15831892
Report Number2184149-2022-00277
Device Sequence Number20124302
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public05415067022417
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Catalogue NumberRFG-NT-2000
Device Lot Number6466202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date11/20/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown